Volume 21, Issue 6
A New Smoothing Equations Approach to the Nonlinear Complementarity Problems

Chang-feng Ma, Pu-yan Nie & Guo-ping Liang

DOI:

J. Comp. Math., 21 (2003), pp. 747-758

Published online: 2003-12

Preview Full PDF 109 1352
Export citation
  • Abstract

The nonlinear complementarity problem can be reformulated as a nonsmooth equation. In this paper we propose a new smoothing Newton algorithm for the solution of the nonlinear complementarity problem by construction a new smoothing approximation function. Global and local superlinear convergence results of the algorithm are obtained under suitable conditions. Numerical experiments confirm the good theoretical properties of the algorithm.

  • Keywords

Nonlineat complementarity problem Smoothing Newton method Global convergence Superlinear convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-747, author = {Chang-feng Ma, Pu-yan Nie and Guo-ping Liang}, title = {A New Smoothing Equations Approach to the Nonlinear Complementarity Problems}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {6}, pages = {747--758}, abstract = { The nonlinear complementarity problem can be reformulated as a nonsmooth equation. In this paper we propose a new smoothing Newton algorithm for the solution of the nonlinear complementarity problem by construction a new smoothing approximation function. Global and local superlinear convergence results of the algorithm are obtained under suitable conditions. Numerical experiments confirm the good theoretical properties of the algorithm. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10232.html} }
TY - JOUR T1 - A New Smoothing Equations Approach to the Nonlinear Complementarity Problems AU - Chang-feng Ma, Pu-yan Nie & Guo-ping Liang JO - Journal of Computational Mathematics VL - 6 SP - 747 EP - 758 PY - 2003 DA - 2003/12 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10232.html KW - Nonlineat complementarity problem KW - Smoothing Newton method KW - Global convergence KW - Superlinear convergence AB - The nonlinear complementarity problem can be reformulated as a nonsmooth equation. In this paper we propose a new smoothing Newton algorithm for the solution of the nonlinear complementarity problem by construction a new smoothing approximation function. Global and local superlinear convergence results of the algorithm are obtained under suitable conditions. Numerical experiments confirm the good theoretical properties of the algorithm.
Chang-feng Ma, Pu-yan Nie & Guo-ping Liang. (1970). A New Smoothing Equations Approach to the Nonlinear Complementarity Problems. Journal of Computational Mathematics. 21 (6). 747-758. doi:
Copy to clipboard
The citation has been copied to your clipboard